I got a little taste this morning…..

of what my life will be like with Nick no longer here.

I detest snowblowers. But damn this one works NICE!!!

We got somewhere between 11-14″ of white crap last night. I drove home 40mph for 26miles. ~yawn~

CAR

I ran the snowblower around it this morning. And did 8′ in front of her as the guy who plows us out with a bobcat showed up. I feed him special dinners (Thanksgiving and Christmas leftovers). He plows my snow. Good deal. I gave him a tin of Christmas cookies. He’s happy!! And he’s a great guy too.

van

Good thing Nick cannot drive….he wouldn’t get far with this today.

He told me last night, he’s trying to wean himself off the Oxy. And now things are really setting in.

It’s so hard to watch him break down. And when it really hits…….omg.

 

Advertisements
This entry was posted in Me. Bookmark the permalink.

5 Responses to I got a little taste this morning…..

  1. My mom’s boyfriend decided to wean himself off from Morphin as he was afraid of getting addicted. Mom of course pointed out that it helped with the pain and it would eventually not matter that he was using morphine.
    Why does Nick think he needs to wean off it? Maybe he can just take less at times so he feels more with it?
    Yes…the weather was shitty. Pardon my french. Having good neighbors and people around are fantastic to help with things like snow removal. I know I would have to learn how to operate our skid steer and will have to do it eventually myself.

    Liked by 1 person

  2. Boo says:

    He doesn’t like how it makes him feel. Reality is now setting in. He’s not so much in a drug induced haze. This isn’t going to be pretty.

    Like

  3. fredrieka says:

    I agree with deadendroadsite, although we have chatted about Hospice they have other meds which will help with the pain and he can be more lucid, they do a good job of matching the med to the patient

    Liked by 1 person

    • Boo says:

      We are looking into Palliative care. She told me that Palliative care kicks in when the patient is given 6 months or less to live. We aren’t at that yet……but we’re getting it set up anyway for when THAT time comes.

      Liked by 1 person

  4. littlewhip says:

    Something no one has mentioned yet, it takes a couple of weeks for the oxycodone (or any narcotic) to stop making you feel sleepy/dopey, and then it tends to have the opposite effect from there on out, making the patient feel more alert and energetic. The body builds up a tolerance pretty quickly, just as it will with other drugs.
    (((HUGS)))

    S.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s